On day 37 of 80 mg accutane..felt a small under the skin bump on the side of my nose/cheek around day 20 which didn't inflame until day 32. now it is big, teardrop shaped, and red so i called my derm to have a cortisone shot tomorrow. now my previous derm said he would not give cortisone shots on accutane because the scarring risk is much greater.
is this true? this derm does not have a problem with issuing them, so im confused. is it a judgment call?
I never have gotten an indentation (knock on wood) but i have had a few cysts that have gone away, but are still felt under the skin, but flat (if you count that as scarring).
i just cannot stand it any longer because i don't think it will go down by itself, so idc il risk the scarring. also, because im on accutane, will the swelling/redness improve quicker or slower than normal? accutane makes skin slower to heal but accutane also aids in inflammation. any insight?